# SDR FDEA2020051570934

- Difficulty date: April 17, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: 313N50523768
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #1 AFT FAIRING AFT HEATSHIELD ATTACH BRACKETS CRACKED REPLACED  CRACKED BRACKETS IAW BOEING DRAWING # #313N052 AND SRM 51-40-02
